MAUDE Adverse Event Report: ETHICON INC. SILK SUTURE 8-18" (45CM) 4-0 BLK; SUTURE, NONABSORBABLE, SILK

ETHICON INC. SILK SUTURE 8-18" (45CM) 4-0 BLK; SUTURE, NONABSORBABLE, SILK
Model Number M104T
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/18/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.A manufacturing record evaluation was performed for the finished device batch number qemdtm, and no non-conformances were identified.
 
Event or Problem Description
It was reported that a patient underwent an craniotomy surgery on (b)(6) 2020 and suture was used.During the procedure, the needle tip was broken easily during dural suturing.There were no adverse patient consequences reported.No additional information was provided.

Brand Name
SILK SUTURE 8-18" (45CM) 4-0 BLK
Common Device Name
SUTURE, NONABSORBABLE, SILK
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876
MDR Report Key10979467
Report Number2210968-2020-09795
Device Sequence Number19078204
Product Code GAP
UDI-Device Identifier10705031045026
UDI-Public10705031045026
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K946173
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date04/30/2025
Device Model NumberM104T
Device Catalogue NumberM104T
Device Lot NumberQEMDTM
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/19/2020
Initial Report FDA Received Date12/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1